Algebra i Analiz
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2009, Volume 21, Issue 2, Pages 1–51 (Mi aa1003)  

This article is cited in 22 scientific papers (total in 22 papers)

Hochschild cohomology of algebras of semidihedral type. I. Group algebras of semidihedral groups

A. I. Generalov

St. Petersburg State University, Department of Mathematics and Mechanics, St. Petersburg, Russia
References:
Abstract: For a family of local algebras of semidihedral type over an algebraically closed field of characteristic 2, the Hochschild cohomology algebra is described in terms of generators and relations. The calculations are based on the construction of a bimodule resolution for the algebras in question. As a consequence, the Hochschild cohomology algebra is described for the group algebras of semidihedral groups.
Keywords: algebras of semidihedral type, Hochschild cohomology, semidihedral groups.
Received: 01.09.2008
English version:
St. Petersburg Mathematical Journal, 2010, Volume 21, Issue 2, Pages 163–201
DOI: https://doi.org/10.1090/S1061-0022-10-01089-7
Bibliographic databases:
MSC: 13D03
Language: Russian
Citation: A. I. Generalov, “Hochschild cohomology of algebras of semidihedral type. I. Group algebras of semidihedral groups”, Algebra i Analiz, 21:2 (2009), 1–51; St. Petersburg Math. J., 21:2 (2010), 163–201
Citation in format AMSBIB
\Bibitem{Gen09}
\by A.~I.~Generalov
\paper Hochschild cohomology of algebras of semidihedral type.~I. Group algebras of semidihedral groups
\jour Algebra i Analiz
\yr 2009
\vol 21
\issue 2
\pages 1--51
\mathnet{http://mi.mathnet.ru/aa1003}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=2549450}
\zmath{https://zbmath.org/?q=an:1195.13016}
\transl
\jour St. Petersburg Math. J.
\yr 2010
\vol 21
\issue 2
\pages 163--201
\crossref{https://doi.org/10.1090/S1061-0022-10-01089-7}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000275558100001}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84871347619}
Linking options:
  • https://www.mathnet.ru/eng/aa1003
  • https://www.mathnet.ru/eng/aa/v21/i2/p1
    Cycle of papers
    This publication is cited in the following 22 articles:
    1. A. I. Generalov, “Hochschild Cohomology for Algebras of Semidihedral Type. X. Cohomology Algebra for the Exceptional Local Algebras”, J Math Sci, 272:3 (2023), 376  crossref
    2. A. I. Generalov, “Kogomologii Khokhshilda algebr poludiedralnogo tipa, X. Algebra kogomologii isklyuchitelnykh lokalnykh algebr”, Voprosy teorii predstavlenii algebr i grupp. 37, Zap. nauchn. sem. POMI, 500, POMI, SPb., 2021, 51–111  mathnet
    3. Taillefer R., “First Hochschild Cohomology Group and Stable Equivalence Classification of Morita Type of Some Tame Symmetric Algebras”, Homol. Homotopy Appl., 21:1 (2019), 19–48  crossref  mathscinet  isi  scopus
    4. A. I. Generalov, D. A. Nikulin, “Kogomologii Khokhshilda algebr poludiedralnogo tipa, IX. Isklyuchitelnye lokalnye algebry”, Voprosy teorii predstavlenii algebr i grupp. 34, Zap. nauchn. sem. POMI, 478, POMI, SPb., 2019, 17–31  mathnet
    5. A. I. Generalov, A. V. Semenov, “Kogomologii Khokhshilda algebr kvaternionnogo tipa. IV: Algebra kogomologii dlya isklyuchitelnykh lokalnykh algebr”, Voprosy teorii predstavlenii algebr i grupp. 34, Zap. nauchn. sem. POMI, 478, POMI, SPb., 2019, 32–77  mathnet
    6. A. I. Generalov, N. Yu. Kosovskaia, “Hochschild cohomology of algebras of dihedral type. VIII. The Hochschild cohomology algebra for the family D(2B)(k,s,0) in characteristic 2”, J. Math. Sci. (N. Y.), 243:4 (2019), 535–560  mathnet  crossref
    7. A. I. Generalov, M. A. Filippov, “Hochschild cohomology for algebras of dihedral type, VII. The family D(3R)”, J. Math. Sci. (N. Y.), 240:4 (2019), 408–427  mathnet  crossref
    8. A. I. Generalov, “Hochschild cohomology for algebras of semidihedral type. VI. The family SD(2B)2 in characteristic different from 2”, J. Math. Sci. (N. Y.), 222:4 (2017), 404–416  mathnet  crossref  mathscinet
    9. A. I. Generalov, “Hochschild cohomology for algebras of semidihedral type. VII. Algebras with a small parameter”, J. Math. Sci. (N. Y.), 232:5 (2018), 622–634  mathnet  crossref  mathscinet
    10. A. I. Generalov, I. M. Zilberbord, “Hochschild cohomology for algebras of semidihedral type. V. The family SD(3K)”, J. Math. Sci. (N. Y.), 219:4 (2016), 493–512  mathnet  crossref  mathscinet
    11. A. I. Generalov, D. B. Romanova, “Hochschild cohomology for algebras of dihedral type. VI. The family D(2B)(k,s,1)”, St. Petersburg Math. J., 27:6 (2016), 923–940  mathnet  crossref  mathscinet  isi  elib
    12. A. I. Generalov, N. Yu. Kosovskaia, “Hochschild cohomology for algebras of dihedral type. IV. The family D(2B)(k,s,0)”, J. Math. Sci. (N. Y.), 209:4 (2015), 522–548  mathnet  crossref  mathscinet
    13. A. I. Generalov, I. M. Zilberbord, D. B. Romanova, “Hochschild cohomology for algebras of dihedral type. V. The family D(3K) in characteristic different from 2”, J. Math. Sci. (N. Y.), 219:3 (2016), 385–404  mathnet  crossref  mathscinet
    14. A. I. Generalov, “Hochschild cohomology for algebras of semidihedral type. IV. The cohomology algebra for the family SD(2B)2(k,t,c) in the case c=0”, J. Math. Sci. (N. Y.), 202:3 (2014), 360–394  mathnet  crossref  mathscinet
    15. A. I. Generalov, “Hochschild cohomology for algebras of semidihedral type. III. The family SD(2B)2 in characteristic 2”, J. Math. Sci. (N. Y.), 192:2 (2013), 200–214  mathnet  crossref  mathscinet
    16. A. I. Generalov, “Hochschild cohomology for algebras of semidihedral type, II. Local algebras”, J. Math. Sci. (N. Y.), 180:3 (2012), 278–314  mathnet  crossref
    17. M. A. Pustovykh, “Hochschild cohomology ring of Möbius algebras”, J. Math. Sci. (N. Y.), 183:5 (2012), 692–714  mathnet  crossref
    18. A. I. Generalov, “Cohomology of algebras of semidihedral type. VIII”, J. Math. Sci. (N. Y.), 188:5 (2013), 582–590  mathnet  crossref  mathscinet
    19. A. I. Generalov, “Hochschild cohomology of algebras of dihedral type. II. Local algebras”, J. Math. Sci. (N. Y.), 171:3 (2010), 357–379  mathnet  crossref
    20. Generalov A.I., “Kogomologii Khokhshilda algebr diedralnogo tipa. III. Lokalnye algebry v kharakteristike 2”, Vestn. Sankt-Peterburgskogo un-ta. Ser. 1: Matem., Mekh., Astron., 2010, no. 1, 28–38  mathscinet  zmath  elib
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Алгебра и анализ St. Petersburg Mathematical Journal
    Statistics & downloads:
    Abstract page:761
    Full-text PDF :186
    References:77
    First page:31
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025